hrcak mascot   Srce   HID

Izvorni znanstveni članak

On potential inequality for the absolute value of functions

Neven Elezović ; Faculty of Electrical Engineering and Computing, University of Zagreb, Unska 3, 10000 Zagreb, Croatia
Josip Pečarić ; Faculty of Textile Technology, University of Zagreb, Prilaz baruna Filipovića 28a, 10000 Zagreb, Croatia
Marjan Praljak ; Faculty of Food Technology and Biotechnology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia

Puni tekst: engleski, pdf (202 KB) str. 107-123 preuzimanja: 260* citiraj
APA 6th Edition
Elezović, N., Pečarić, J. i Praljak, M. (2014). On potential inequality for the absolute value of functions. Rad Hrvatske akademije znanosti i umjetnosti, (519=18), 107-123. Preuzeto s https://hrcak.srce.hr/127652
MLA 8th Edition
Elezović, Neven, et al. "On potential inequality for the absolute value of functions." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 519=18, 2014, str. 107-123. https://hrcak.srce.hr/127652. Citirano 14.07.2020.
Chicago 17th Edition
Elezović, Neven, Josip Pečarić i Marjan Praljak. "On potential inequality for the absolute value of functions." Rad Hrvatske akademije znanosti i umjetnosti , br. 519=18 (2014): 107-123. https://hrcak.srce.hr/127652
Harvard
Elezović, N., Pečarić, J., i Praljak, M. (2014). 'On potential inequality for the absolute value of functions', Rad Hrvatske akademije znanosti i umjetnosti, (519=18), str. 107-123. Preuzeto s: https://hrcak.srce.hr/127652 (Datum pristupa: 14.07.2020.)
Vancouver
Elezović N, Pečarić J, Praljak M. On potential inequality for the absolute value of functions. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2014 [pristupljeno 14.07.2020.];(519=18):107-123. Dostupno na: https://hrcak.srce.hr/127652
IEEE
N. Elezović, J. Pečarić i M. Praljak, "On potential inequality for the absolute value of functions", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 519=18, str. 107-123, 2014. [Online]. Dostupno na: https://hrcak.srce.hr/127652. [Citirano: 14.07.2020.]

Sažetak
Potential inequality was introduced in [4] and later
extended to the case of general convex and concave functions in [1]. The main goal of this paper is to derive the potential inequality for the case where the function at which the potential is evaluated is replaced by its absolute value. The results obtained, together with methods from [2], are used to construct new families of exponentially convex functions.

Ključne riječi
Potential inequality; exponential convexity

Hrčak ID: 127652

URI
https://hrcak.srce.hr/127652

Posjeta: 377 *